# SDR DALA2022070504619

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737
- Aircraft serial: 31912
- Aircraft time: 27,060 hours, 10,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2301942) DURING INSPECTION FOUND DENT ON FUSELAGE SKN BELOW CAPTAINS WINDOW. DENT ON FUSELAGE SKN BELOW CAPTAINS WINDOW WAS REPAIRED PER ER/A 600277-14 REV. ORIGINAL AND PRI 600277-14 REV. 0.
